Bhargav Narayanan
Bhargav Narayanan
Assistant Professor, Rutgers University
Verified email at math.rutgers.edu - Homepage
Title
Cited by
Cited by
Year
On the stability of the Erdős–Ko–Rado theorem
B Bollobás, BP Narayanan, AM Raigorodskii
Journal of Combinatorial Theory, Series A 137, 64-78, 2016
732016
Transference for the Erdős–Ko–Rado theorem
J Balogh, B Bollobás, BP Narayanan
Forum of Mathematics, Sigma 3, 2015
322015
Thresholds versus fractional expectation-thresholds
K Frankston, J Kahn, B Narayanan, J Park
Annals of Mathematics 194 (2), 475-495, 2021
212021
The number of hypergraphs without linear cycles
J Balogh, B Narayanan, J Skokan
Journal of Combinatorial Theory, Series B 134, 309-321, 2019
132019
Line percolation
P Balister, B Bollobás, J Lee, B Narayanan
Random Structures & Algorithms 52 (4), 597-616, 2018
13*2018
On symmetric intersecting families
D Ellis, G Kalai, B Narayanan
European Journal of Combinatorics 86, 103094, 2020
112020
Catching a fast robber on the grid
P Balister, B Bollobás, B Narayanan, A Shaw
Journal of Combinatorial Theory, Series A 152, 341-352, 2017
112017
Ramsey graphs induce subgraphs of many different sizes
B Narayanan, J Sahasrabudhe, I Tomon
Combinatorica 39 (1), 215-237, 2019
82019
Turán theorems for unavoidable patterns
A Girăo, B Narayanan
Mathematical Proceedings of the Cambridge Philosophical Society, 1-20, 2021
72021
Diffusion on graphs is eventually periodic
J Long, B Narayanan
arXiv preprint arXiv:1704.04295, 2017
72017
On symmetric 3-wise intersecting families
D Ellis, B Narayanan
Proceedings of the American Mathematical Society 145 (7), 2843-2847, 2017
72017
Exactly m-coloured complete infinite subgraphs
BP Narayanan
Journal of Combinatorial Theory, Series B 106, 163-173, 2014
72014
Spanning surfaces in 3-graphs
A Georgakopoulos, J Haslegrave, R Montgomery, B Narayanan
Journal of the European Mathematical Society, 2021
52021
Sharp thresholds for nonlinear Hamiltonian cycles in hypergraphs
B Narayanan, M Schacht
Random Structures & Algorithms 57 (1), 244-255, 2020
52020
Long cycles in Hamiltonian graphs
A Girăo, T Kittipassorn, B Narayanan
Israel Journal of Mathematics 229 (1), 269-285, 2019
52019
Disjoint induced subgraphs of the same order and size
B Bollobás, T Kittipassorn, BP Narayanan, AD Scott
European Journal of Combinatorics 49, 153-166, 2015
52015
The threshold for the square of a Hamilton cycle
J Kahn, B Narayanan, J Park
Proceedings of the American Mathematical Society 149 (08), 3201-3208, 2021
42021
Coppersmith's lattices and “focus groups”: An attack on small-exponent RSA
SD Miller, B Narayanan, R Venkatesan
Journal of Number Theory 222, 376-392, 2021
42021
Subgraphs of large connectivity and chromatic number
A Girăo, B Narayanan
arXiv preprint arXiv:2004.00533, 2020
42020
Induced subgraphs with many distinct degrees
B Narayanan, I Tomon
Combinatorics, Probability and Computing 27 (1), 110-123, 2018
42018
The system can't perform the operation now. Try again later.
Articles 1–20